SciELO - Scientific Electronic Library Online

 
vol.37 issue4Star edge coloring of corona product of path and wheel graph familiesOdd Vertex equitable even labeling of cyclic snake related graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.4 Antofagasta Dec. 2018

http://dx.doi.org/10.4067/S0716-09172018000400603 

Articles

On some difference sequence spaces of interval numbers

Binod Chandra Tripathy1 

Shyamal Debnath2 

Subrata Saha3 

1 Tripura University, Department of Mathematics, Suryamaninagar 799022, Agartala, India e-mail: binodtripathy@tripurauniv.in

2 Tripura University, Department of Mathematics, Suryamaninagar 799022, Agartala, India e-mail: debnathshyamal@tripurauniv.in

3 Tripura University, Department of Mathematics, Suryamaninagar 799022, Agartala, India e-mail: subratasaha@gmail.com

Abstract

In this paper we introduce the sequence spaces c0i(∆) ,ci(∆) and li (∆) of interval numbers and study some of their algebraic and topological properties. Also we investigate some inclusion relations related to these spaces.

Keywords:  Sequence space; interval numbers; difference operator; solidity

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] A. Esi, Double lacunary Sequence Spaces of Double Sequence of Interval Numbers, Proyec. J. Math., 31(2), pp. 219-233, (2002). [ Links ]

[2] A. Esi, Lacunary Sequence Spaces of Interval Numbers, Thai J. Math., 10(2), pp. 445-451, (2012). [ Links ]

[3] A. J. Dutta; Class of p-absolutely summable sequences of interval numbers, New Trends in Analysis and Interdisiplinary Applications, Proc. 10th ISAAC Congress, (Springer), pp. 455-461, (2015). [ Links ]

[4] B. C. Tripathy and A Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Model. & Anal., 14(3), pp. 391-397 (2009). [ Links ]

[5] B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11), pp. 1689-1694 (2001). [ Links ]

[6] B. C. Tripathy and S. Debnath, On generalized difference sequence spaces of fuzzy numbers, Acta Scientiarum. Technology, 35(1), pp. 117-121, (2013). [ Links ]

[7] H. Kizmaz, On certain sequence spaces, Canada. Math. Bull. 24, pp. 169-176, (1981). [ Links ]

[8] Kuo- Ping Chiao, Fundamental Properties of Interval Vector maxnorm, Tamsui Oxford J. Math. Sci., 18 (2), pp. 219-233, (2002). [ Links ]

[9] M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. of Math., 21, pp. 377-386 (1995). [ Links ]

[10] M. Sengonul and A. Eryilamz, On the Sequence Spaces of Interval Numbers, Thai J. Math. , 8(3), pp. 503-510, (2010). [ Links ]

[11] P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, (1981). [ Links ]

[12] P. S. Dwyer, Linear Computation, New York, Wiley, (1951). [ Links ]

[13] P. S. Dwyer, Erros of Matrix Computation, Simultaneous Equations and Eigenvalues, National Bureu of Standarts, Applied Mathematics Series, 29, pp. 49-58, (1953). [ Links ]

[14] P. S. Fischer, Automatic Propagated and Round-off Error Analysis, Paper presented at the 13th national meeting of the Association for Computing Machinary, June (1958). [ Links ]

[15] R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959). [ Links ]

[16] R. E. Moore and C. T. Yang, Theory of an Interval Algebra and Its Application to Numeric Analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1962). [ Links ]

[17] S. Debnath, B. Sarma and S. Saha, On some sequence spaces of interval vectors, Afr. Math., 26 (5), pp. 673-678, (2015). [ Links ]

[18] S. Debnath, A. J. Dutta and S. Saha, Regular matrix of interval numbers based on Fibonacci numbers, Afr. Math. , 26(7), pp. 1379-1385, (2015). [ Links ]

[19] S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Interval Numbers, Proceedings of IMBICV-(3), pp. 178-182, (2014) .(ISSN-978-81-925832-28). [ Links ]

[20] S. Debnath and S. Saha, Some Statistically Convergent Difference Sequence Spaces of Interval Numbers, ROMAI J., 12(1), pp. 53-59, (2016). [ Links ]

[21] S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Two Dimensional Interval Vectors, J. Indian Academy of Mathematics, 38(1), pp. 29-37, (2016). [ Links ]

[22] S. Debnath and S. Saha, Matrix Transformation on Statistically Convergent Sequence Spaces of Interval Number Sequences, Proec. J Math., 35 (1), pp. 187-195, (2016) [ Links ]

Received: December 2017; Accepted: February 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License